×

Critical point theory and the number of solutions of a nonlinear Dirichlet problem. (English) Zbl 0426.35038


MSC:

35J65 Nonlinear boundary value problems for linear elliptic equations
35P15 Estimates of eigenvalues in context of PDEs
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Agmon, S.; Douglis, A.; Nirenberg, L., Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I, Comm. Pure Appl. Math., 42, 623-727 (1959) · Zbl 0093.10401
[2] Ambrosetti, A.; Prodi, G., Ont he inversion of some differentiable mappings with singularities between Banach spaces, Annali Mat. Pura Appl., 93, 231-246 (1972) · Zbl 0288.35020
[3] Bancroft, S.; Hale, J. K.; Sweet, D., Alternative problems and nonlinear functional equations, J. Diff. Egns., 4, 40-56 (1968) · Zbl 0159.20001
[4] Bers, L.; John, F.; Schechter, M., Partial differential equations (1964), New York: Interscience, New York
[5] Castro, A.; Lazer, A., Applications of a max-min principle, Rev. Colombiana Mat., 4h, 141-149 (1976) · Zbl 0356.35073
[6] Cesari, L., Functional analysis and Gelerkin’s method, Mich. Math. J., 44, 385-418 (1964) · Zbl 0192.23702
[7] Chow, N.; Hale, J.; Mallet-Paret, J., Applications of generic bifurcation, I, Arch. Rat. Mech. Anal., 2, 159-188 (1975) · Zbl 0328.47036
[8] Clark, D., A variant of the Lusternik-Schnirelman theory, Indiana Univ. Math. J., 22, 65-74 (1972) · Zbl 0228.58006
[9] Courant, R.; Hilbert, D., Methods of mathematical physics, vol. I (1953), New York: Interscience, New York · Zbl 0729.35001
[10] Courant, R.; Hilbert, D., Methods of mathematical physics, vol. 2 (1962), New York: Interscience, New York · Zbl 0729.35001
[11] Dolph, C., Nonlinear integral equations of the Hammerstein type, Trans. Amer. Math. Soc., 66, 289-307 (1949) · Zbl 0036.20202
[12] Greenberg, M., Lectures on algebraic topology (1967), Reading, Mass.: W. A. Benjamin, Inc., Reading, Mass. · Zbl 0169.54403
[13] Kazdan, J.; Warner, F., Remarks on some quasilinear elliptic equations, Comm. Pure Appl. Math., 28, 567-597 (1975) · Zbl 0325.35038
[14] Landesman, E.; Lazer, A., Linear eigenvalues and a nonlinear boundary value problem, Pacific J. of Math., 33, 311-328 (1970) · Zbl 0204.12002
[15] Lang, S., Differential Manifolds (1972), Reading, Mass.: Addison-Wesley, Reading, Mass.
[16] Lazer, A.; Landesman, E.; Meyers, D., On saddle point problems in the calculus of variations, the Ritz algorithm, and monotone convergence, J. Math. Anal. Appl., 53, 594-614 (1975) · Zbl 0354.35004
[17] Milnor, J., Topology from the differentiable viewpoint (1965), Charlottesville: University Press of Virginia, Charlottesville · Zbl 0136.20402
[18] Miranda, C., Partial differential equations of elliptic type (1970), New York, Heidelberg, Berlin: Springer-Verlag, New York, Heidelberg, Berlin · Zbl 0198.14101
[19] Morrey, C., Multiple integrals in the calculus of variations (1966), New York: Springer, New York · Zbl 0142.38701
[20] Rabinowitz, P., A note on topological degree for potential operators, J. Math. Anal. Appl., 51, 483-492 (1975) · Zbl 0307.47058
[21] Rothe, E., A relation between the type numbers of a critical point and the index of the corresponding field of gradient vectors, Math. Nacht., 4, 12-27 (1950) · Zbl 0044.31903
[22] Spanier, E., Algebraic topology (1966), New York: McGraw-Hill, New York · Zbl 0145.43303
[23] Vainberg, M., Variational Methods for the Study of Nonlinear Operators (1964), San Francisco: Holden-Day, San Francisco · Zbl 0122.35501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.